Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Midland/Odessa, TX

May 20, 20114 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 20, 2011, 1:38 AM CDT for 4 counties in Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 1:38 AM CDT (06:38 UTC)
Expired
May 20, 2011, 2:30 AM CDT
In force
52 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 124 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 2:30 AM CDTHAIL 0.88Ira, TXESTIMATED 40 TO 50 MPH WIND GUSTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 11:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3474 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WUUS54 KMAF 200638
SVRMAF
TXC033-227-335-415-200730-
/O.NEW.KMAF.SV.W.0020.110520T0638Z-110520T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
138 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOWARD COUNTY IN WEST TEXAS...
  NORTHWESTERN MITCHELL COUNTY IN WEST TEXAS...
  WESTERN SCURRY COUNTY IN WEST TEXAS...
  SOUTHEASTERN BORDEN COUNTY IN WEST TEXAS...

* UNTIL 230 AM CDT

* AT 132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED TWO
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR
  LAKE J.B. THOMAS AND THE SCURRY AND BORDEN COUNTY LINE...MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  KNAPP...
  ARAH...
  VINCENT...
  UNION...
  KNAPP...
  SNYDER...
  DERMOTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&

LAT...LON 3294 10116 3295 10079 3269 10079 3253 10092
      3241 10128 3262 10142
TIME...MOT...LOC 0635Z 239DEG 35KT 3259 10127

$$
1 follow-up statement
754 
WWUS54 KMAF 200659
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
159 AM CDT FRI MAY 20 2011

TXC227-200709-
/O.CAN.KMAF.SV.W.0020.000000T0000Z-110520T0730Z/
HOWARD TX-
159 AM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD COUNTY IS
CANCELLED...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&

LAT...LON 3252 10096 3252 10117 3264 10117 3294 10116
      3295 10079 3269 10079 3253 10092 3253 10093
TIME...MOT...LOC 0659Z 239DEG 36KT 3270 10100

$$

TXC033-335-415-200730-
/O.CON.KMAF.SV.W.0020.000000T0000Z-110520T0730Z/
MITCHELL TX-SCURRY TX-BORDEN TX-
159 AM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EXTREME SOUTHEASTERN BORDEN...WESTERN SCURRY AND EXTREME
NORTHWESTERN MITCHELL COUNTIES...

AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RANDALLS CORNER...OR ABOUT 7 MILES WEST OF SNYDER...
MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SNYDER...
KNAPP...
DERMOTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&

LAT...LON 3252 10096 3252 10117 3264 10117 3294 10116
      3295 10079 3269 10079 3253 10092 3253 10093
TIME...MOT...LOC 0659Z 239DEG 36KT 3270 10100

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:47 AM CDT, 51 minutes earlier.

Area forecast discussion, May 20, 12:47 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1247 AM CDT FRI MAY 20 2011

.DISCUSSION...

&&

.AVIATION...
LINE OF STORMS CONTINUE TO DEVELOP ACROSS PERMIAN BASIN. HAVE
INCLUDED TEMPO TSRA FOR MAF THROUGH 08Z.  ONCE THIS MOVES EAST WILL
HAVE VFR CONDITIONS WITH A BRISK WEST WIND.

&&

.PREV DISCUSSION... /ISSUED 1229 AM CDT FRI MAY 20 2011/

UPDATE...
QUICK UPDATE FOR SEVERE THUNDERSTORM WATCH 311.

DISCUSSION...
THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG A COLD FRONT/DRYLINE
LATE TONIGHT FROM NEAR GAIL SOUTHWEST THROUGH MARTIN COUNTY.
ACTIVITY IS ALSO BEING OBSERVED ALOFT ACROSS PORTIONS OF MIDLAND
AND ECTOR COUNTY. AS STRONG LOW LEVEL MOISTURE ADVECTION AND
CONVERGENCE CONTINUES ALONG THE BOUNDARIES...ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHWESTWARD THROUGH THE
PERMIAN BASIN. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
BORDEN...SCURRY...MARTIN...HOWARD...GLASSCOCK...AND MITCHELL
COUNTIES UNTIL 600 AM CDT THIS MORNING. THE ZONES WILL BE SENT
SHORTLY.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 10 AM TO 8 PM MDT FRIDAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM 9 AM MDT FRIDAY THROUGH FRIDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM
     CDT /8 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
     PECOS...SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...
     WARD...WINKLER.

     HIGH WIND WATCH FROM 9 AM MDT FRIDAY THROUGH FRIDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, May 19, 7:23 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
723 PM CDT THU MAY 19 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-210030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
723 PM CDT THU MAY 19 2011 /623 PM MDT THU MAY 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE WESTERN
LOW ROLLING PLAINS...PERMIAN BASIN AND THE LOWER TRANS PECOS REGION
TONIGHT...ESPECIALLY ALONG AND EAST OF A GAIL...BIG SPRING...
MCCAMEY...SANDERSON LINE.  SOME OF THESE STORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO FREQUENT
LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO AFFECT THE
SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS AGAIN FRIDAY
AFTERNOON AND EVENING. A RED FLAG WARNING IS IN EFFECT FOR THESE
LOCATIONS FRIDAY AFTERNOON AND EVENING.

STRONG WESTERLY WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS TO 60 MPH
ARE POSSIBLE IN THE GUADALUPE MOUNTAINS AGAIN FRIDAY. A HIGH WIND
WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ACROSS PORTIONS OF THE EASTERN
PERMIAN BASIN AND THE LOWER TRANS PECOS REGION LATER THIS EVENING
OR TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 19, 11:24 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1124 PM CDT THU MAY 19 2011

TXZ051-200500-
MARTIN-
1124 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHEASTERN MARTIN COUNTY UNTIL MIDNIGHT CDT...

A RAPIDLY INTENSIFYING THUNDERSTORM WAS LOCATED OVER GRADY AT 1124
PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS NEAR 45 TO
55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, May 20, 12:51 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 AM CDT FRI MAY 20 2011

TXZ048-200615-
SCURRY-
1251 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHERN SCURRY COUNTY UNTIL 115 AM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 5 MILES NORTH OF DERMOTT AT
1251 AM CDT...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL UP TO THE SIZE OF DIMES AND STRONG WINDS...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&
Special weather statement, May 20, 12:58 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1258 AM CDT FRI MAY 20 2011

TXZ051-052-200630-
HOWARD-MARTIN-
1258 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN MARTIN AND HOWARD COUNTIES UNTIL 130 AM CDT...

STRONG THUNDERSTORMS WERE LOCATED OVER KNOTT AND JUST EAST OF TARZAN
AT 1258 AM CDT...MOVING EAST NORTHEAST AT 30 MPH. HAIL UP TO THE
SIZE OF PENNIES AND WIND GUSTS NEAR 50 MPH CAN BE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&
Special weather statement, May 20, 1:16 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
116 AM CDT FRI MAY 20 2011

TXZ051-052-062-200645-
HOWARD-MARTIN-MIDLAND-
116 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN MIDLAND...SOUTHERN MARTIN AND WESTERN HOWARD COUNTIES UNTIL
145 AM CDT...

STRONG THUNDERSTORMS WERE LOCATED 7 MILES NORTH OF MIDLAND AND
OVER THE CITY OF MIDLAND AT 115 AM CDT...MOVING NORTHEAST AT 35
MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS NEAR 50 MPH CAN
BE EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&
Special weather statement, May 20, 1:26 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
126 AM CDT FRI MAY 20 2011

TXZ047-048-052-053-200700-
HOWARD-MITCHELL-SCURRY-BORDEN-
126 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN HOWARD...NORTHWESTERN MITCHELL...SOUTHEASTERN BORDEN AND
WESTERN SCURRY COUNTIES UNTIL 200 AM CDT...

A STRONG THUNDERSTORMS WERE LOCATED 6 MILES NORTH OF LAKE J.B.
THOMAS...2 MILES NORTHEAST OF LUTHER...AND 2 MILES SOUTHWEST OF
FAIRVIEW AT 125 AM CDT...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE
SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH CAN BE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:43 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin62 min
May 20, 12:16 AM CDTSevere Thunderstorm WarningMAFMartin29 min
May 20, 12:37 AM CDTSevere Thunderstorm WarningMAFBorden, Howard53 min
May 20, 1:28 AM CDTSevere Thunderstorm WarningMAFMartin, Midland32 min
May 20, 2:12 AM CDTSevere Thunderstorm WarningMAFMitchell, Scurry63 min
May 20, 2:23 AM CDTSevere Thunderstorm WarningMAFMidland67 min
May 20, 2:27 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell63 min
May 20, 3:24 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell66 min
May 20, 5:01 AM CDTHigh Wind WarningMAF9 hr
May 20, 2:29 PM CDTRed Flag WarningMAF31 hr
May 20, 2:29 PM CDTRed Flag WarningMAF55 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.